# SDR SWAA2016071353769

- Difficulty date: July 11, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 35,971 hours, 16,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR LOWER EMERGENCY LIGHT COVER BROKEN.   REPAIRED IAW EA.
